# SDR C2XA05BT040

- Difficulty date: June 14, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 145900
- Aircraft time: 673 hours, 361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 2966
- Condition: Faulty
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR---CO2129, CREW REPORTED, EMERGENCY EXIT LOCATOR FOR EMERGENCY DOOR WILL NOT LIGHT UP.....MAINTENANCE REMOVED AND REPLACED BATTERY PACK FOR EMERGENCY EXIT LOCATOR IAW EMB145 AMM #33-50-04, OPS.CHECKED GOOD.
